Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Smart, Nigel P. (1993) Solving a quartic discriminant form equation. Publicationes Mathematicae, 43 (1-2). pp. 29-39. ISSN 0033-3883. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20686)
Smart, Nigel P. (1992) A class of diophantine equations. Publicationes Mathematicae, 41 (3-4). pp. 225-229. ISSN 0033-3883. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22230)
This list was generated on Mon Sep 27 02:14:38 2021 BST.